# SDR SWIA201333509

- Difficulty date: May 19, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 26,087 hours, 23,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Stairs
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON STAIRS IS BURNED OUT, RELAMPED.
